Communications in Mathematical Physics

Solutions of Hartree-Fock equations for Coulomb systems

P.-L. Lions

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 109, Number 1 (1987), 33-97.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116712

Mathematical Reviews number (MathSciNet)
MR0879032

Zentralblatt MATH identifier
0618.35111

Subjects
Primary: 35Q20: Boltzmann equations
Secondary: 81G45

Citation

Lions, P.-L. Solutions of Hartree-Fock equations for Coulomb systems. Comm. Math. Phys. 109 (1987), no. 1, 33--97. https://projecteuclid.org/euclid.cmp/1104116712.


Export citation